Alert archive / Mississippi / Flash Flood Warnings in 2011
Flash Flood Warning 161, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Sep 5, 2011, 8:10 AM CDT for 9 counties in Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2011, 8:10 AM CDT (13:10 UTC)
- Expired
- Sep 5, 2011, 2:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, MS, Lafayette County, MS, Lee County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Tallahatchie County, MS, Union County, MS, Yalobusha County, MS
The radar
The Columbus AFB radar (KGWX), 115 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1702 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
418
WGUS54 KMEG 051310
FFWMEG
MSC013-071-081-107-115-117-135-145-161-051715-
/O.NEW.KMEG.FF.W.0161.110905T1310Z-110905T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
810 AM CDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
WEST CENTRAL PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
UNION COUNTY IN NORTHEAST MISSISSIPPI...
LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 1215 PM CDT
* AT 809 AM CDT...4 TO 6 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST 12 HOURS. RAIN BANDS FROM TROPICAL DEPRESSION LEE WILL
PRODUCE AN ADDITIONAL 3 TO 5 INCHES OF RAIN OVER THE NEXT 6 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BATESVILLE...NEW ALBANY...OXFORD...WATER VALLEY...GEORGE PAYNE
STATE PARK...HOLLY SPRINGS NATIONAL FOREST AND JOHN W KYLE STATE
PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR SARDIS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3433 8995 3453 8983 3456 8965 3456 8948
3452 8944 3453 8933 3450 8925 3459 8924
3456 8892 3458 8861 3457 8861 3425 8900
3414 8950 3386 8951 3386 8969 3386 8977
3389 8978 3389 8992 3382 8993 3381 9010
$$4 follow-up statements
978
WGUS74 KMEG 051519
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1019 AM CDT MON SEP 5 2011
MSC107-135-051529-
/O.CAN.KMEG.FF.W.0161.000000T0000Z-110905T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TALLAHATCHIE MS-PANOLA MS-
1019 AM CDT MON SEP 5 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN PANOLA AND
EASTERN TALLAHATCHIE COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3425 8900 3414 8950 3386 8951 3386 8977
3389 8978 3390 8988 3415 8970 3447 8962
3455 8958 3456 8948 3452 8944 3453 8933
3450 8925 3459 8924 3456 8892 3458 8861
$$
MSC013-071-081-115-117-145-161-051715-
/O.CON.KMEG.FF.W.0161.000000T0000Z-110905T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YALOBUSHA MS-UNION MS-PRENTISS MS-PONTOTOC MS-LEE MS-LAFAYETTE MS-
CALHOUN MS-
1019 AM CDT MON SEP 5 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
EXTREME NORTHWESTERN CALHOUN...LAFAYETTE...NORTHWESTERN LEE...
NORTHWESTERN PONTOTOC...SOUTHWESTERN PRENTISS...UNION AND YALOBUSHA
COUNTIES...
AT 1019 AM CDT...
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW ALBANY...
OXFORD...WATER VALLEY AND HOLLY SPRINGS NATIONAL FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3425 8900 3414 8950 3386 8951 3386 8977
3389 8978 3390 8988 3415 8970 3447 8962
3455 8958 3456 8948 3452 8944 3453 8933
3450 8925 3459 8924 3456 8892 3458 8861
$$598
WGUS54 KMEG 051651
FFWMEG
MSC013-071-081-115-117-145-161-052315-
/O.EXT.KMEG.FF.W.0161.000000T0000Z-110905T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 AM CDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EXTREME NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
WEST CENTRAL PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
UNION COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 615 PM CDT MONDAY
* AT 1148 AM CDT...DOPPLER RADAR ALONG WITH TRAINED WEATHER
OBSERVERS REPORTED 4 TO 6 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST 12 HOURS. RAINBANDS ASSOCIATED WITH TROPICAL DEPRESSION LEE
WILL PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN...WITH ISOLATED
HIGHER AMOUNTS OVER THE NEXT 6 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
ALBANY...OXFORD...WATER VALLEY AND HOLLY SPRINGS NATIONAL FOREST.
THIS WARNING ALSO INCLUDES AREAS NEAR SARDIS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3425 8900 3414 8950 3386 8951 3386 8977
3389 8978 3390 8988 3415 8970 3447 8962
3455 8958 3456 8948 3452 8944 3453 8933
3450 8925 3459 8924 3456 8892 3458 8861
$$406
WGUS74 KMEG 051741
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1241 PM CDT MON SEP 5 2011
MSC013-071-161-051749-
/O.CAN.KMEG.FF.W.0161.000000T0000Z-110905T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YALOBUSHA MS-LAFAYETTE MS-CALHOUN MS-
1241 PM CDT MON SEP 5 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
NORTHWESTERN CALHOUN...LAFAYETTE AND YALOBUSHA COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3425 8900 3423 8908 3420 8924 3450 8918
3458 8913 3456 8892 3458 8861
$$
MSC081-115-117-145-052315-
/O.CON.KMEG.FF.W.0161.000000T0000Z-110905T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION MS-PRENTISS MS-PONTOTOC MS-LEE MS-
1241 PM CDT MON SEP 5 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHWESTERN LEE...NORTHWESTERN PONTOTOC...WEST CENTRAL PRENTISS AND
UNION COUNTIES...
.AT 1239 PM CDT...DOPPLER RADAR AND TRAINED WEATHER OBSERVERS
REPORTED 4 TO 6 INCHES OF RAINFALL HAS OCCURRED OVER THE PAST 12
HOURS. RAINBANDS ASSOCIATED WITH TROPICAL DEPRESSION LEE WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN...WITH ISOLATED HIGHER
AMOUNTS OVER THE NEXT 6 HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3425 8900 3423 8908 3420 8924 3450 8918
3458 8913 3456 8892 3458 8861
$$029
WGUS74 KMEG 051930
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
230 PM CDT MON SEP 5 2011
MSC081-115-117-145-051939-
/O.CAN.KMEG.FF.W.0161.000000T0000Z-110905T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION MS-PRENTISS MS-PONTOTOC MS-LEE MS-
230 PM CDT MON SEP 5 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN LEE...
NORTHWESTERN PONTOTOC...WEST CENTRAL PRENTISS AND UNION COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3425 8900 3423 8908 3420 8924 3450 8918
3458 8913 3456 8892 3458 8861
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 6:00 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Sep 5, 6:00 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
600 AM CDT MON SEP 5 2011
.PREV DISCUSSION... /ISSUED 449 AM CDT MON SEP 5 2011/
MAIN FOCUS OF CONCERN REMAINS TROPICAL DEPRESSION LEE. 00Z
GFS/ECMWF ARE SLIGHTLY MORE PROGRESSIVE WITH THE HANDLING OF LEE/S
EXIT FROM THE LOWER MS RIVER VALLEY. IN THE SHORT TERM...DRIER
MIDCONTINENTAL AIR FLOWING DOWN THE DELTA HAS ERODED RAINFALL OVER
MOST OF WEST TN AND NORTHWEST MS. THE MEMPHIS METRO HAS LIKELY
ALREADY SEEN ALL ITS RAIN FROM LEE.
HEAVY RAIN THREAT RAMPS UP QUICKLY TO THE SOUTHEAST... OVER NORTHEAST
MS. KGWX RADAR SHOWED A NEARLY STATIONARY BAND OF MODERATE RAIN
EXTENDING FROM YALOBUSHA EASTWARD THROUGH MONROE AND ITAWAMBA
COUNTIES. THIS BAND IS ASSOCIATED A SHARP BAROCLINIC GRADIENT...
THE WHERE THE YESTERDAY/S COLD FRONT HAS STALLED NEAR THE NORTHERN
PERIPHERY OF LEE. AS ANTICIPATED IN EARLIER FORECASTS AND AS
PROGGED BY THE 00Z GFS... DEEP TROPICAL MOISTURE WILL IMPINGE ON
THIS BOUNDARY THROUGH THIS MORNING...WITH INTENSIFYING CONVERGENCE
AND LIFT OF THE ELEVATED HIGH THETA E AIR. THIS WILL LIKELY
CREATE A BAND OF HIGH RAIN AMOUNTS ALONG AND SOUTHEAST OF THE
NATCHEZ TRACE PARKWAY LATER THIS MORNING. IN ADDITION TO WHAT
OCCURRED SUNDAY NIGHT...4 TO 8 INCH RAINFALL AMOUNTS ARE EXPECTED.
THE FLASH FLOOD WATCH WAS UPDATED AND SEGMENTED TO REFLECT THE
EXPECTED RAIN AMOUNTS THROUGH TONIGHT. NORTHWEST MS COUNTIES WERE
PULLED FROM THE WATCH...WHERE DRIER POST FRONTAL AIR HAS ENDED THE
HEAVY RAIN THREAT.
AS MENTIONED ABOVE...THE MODELS ARE SLIGHTLY MORE PROGRESSIVE WITH
THE EXIT OF LEE BEYOND THIS AFTERNOON. BETWEEN THE GFS...NAM AND
ECMWF... THE ECMWF WAS THE LEAST PROGRESSIVE. HAVE STAYED
CONSERVATIVE WITH THE FORECAST OF RAIN AND CLOUDS...HEDGING
TOWARD THE ECMWF.
THE MIDWEEK PERIODS WILL BE PREDOMINATELY DRY... WITH THE POSSIBLE
EXCEPTION OF LIGHT SHOWERS NEAR THE TN RIVER. THESE SHOWERS APPEAR
A BETTER BET OVER OTHER AREAS OF THE MIDSOUTH LATER IN THE WEEK...
WHEN THE EXTRATROPICAL REMNANTS OF LEE RETROGRADE INTO THE WESTERN
OHIO RIVER VALLEY. OTHERWISE...THE MAIN STORY FOR THE MID TO LATE
WEEK PERIODS WILL BE COOLER THAN NORMAL TEMPERATURES.
PWB
&&
.AVIATION...
12Z TAF SET
REMNANTS OF TROPICAL DEPRESSION LEE WILL CONTINUE TO MOVE
NORTHEASTWARD TODAY AND WILL BE LOCATED IN CENTRAL ALABAMA
BY TONIGHT. HEAVY RAIN BANDS HAVE MOVED INTO KTUP AND EXPECT THE
TREND TO CONTINUE THROUGH 18Z BEFORE LETTING UP. CIGS WILL
IMPROVE TO MVFR AT THAT TIME AND CONDITIONS WILL BE VFR BY 1Z.
MEANWHILE...KMEM AND KMKL MAY SEE CIGS RETURN TO MVFR BY 14-15Z AS
LOWER CIGS ROTATE BACK TO THE WEST BRIEFLY AS THE SYSTEM MOVES
NORTHEAST. HOWEVER...VFR CIGS SHOULD RETURN BY 18-19Z WITH
CLEARING OCCURRING THIS EVENING. NO MORE RAIN IS EXPECTED AT THESE
TWO TAF SITES. VFR CONDITIONS WILL CONTINUE AT KJBR FOR THE NEXT
24 HOURS. STRONG NNE WINDS OF 15 TO 20 KTS SUSTAINED WITH HIGHER
GUSTS WILL TURN MORE TO THE NW THIS EVENING BEHIND THE TROPICAL
SYSTEM. SPEEDS WILL ALSO DECREASE SOME BUT WILL REMAIN AT 10-15
KTS WITH HIGHER GUSTS THROUGH THE OVERNIGHT HOURS.
KRM
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 74 56 75 56 / 10 0 0 10
MKL 73 55 73 50 / 20 10 10 10
JBR 74 53 75 52 / 0 0 0 10
TUP 72 57 75 54 / 100 40 20 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT TUESDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 7 PM CDT TUESDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 7 PM CDT TUESDAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
FLASH FLOOD WATCH THROUGH THIS EVENING FOR CALHOUN-LAFAYETTE-
PONTOTOC-TIPPAH-UNION-YALOBUSHA.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALCORN-LEE MS-
PRENTISS.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CHICKASAW-ITAWAMBA-
MONROE-TISHOMINGO.
TN...WIND ADVISORY UNTIL 7 PM CDT TUESDAY FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Sep 5, 4:04 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 404 AM CDT MON SEP 5 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 404 AM CDT MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT PERSISTENT MODERATE TO OCCASIONALLY HEAVY RAIN OVER NORTHEAST MISSISSIPPI WILL CREATE A CONTINUED THREAT FOR FLASH FLOODING THROUGH TONIGHT. WINDS WILL LIKELY REACH WIND ADVISORY CRITERIA OVER MOST OF THE MIDSOUTH TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY WINDS WILL CONTINUE ACROSS THE MIDSOUTH THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... RAINFALL AND FLOODING REPORTS MAY BE REQUESTED OF SPOTTERS OVER NORTHEAST MISSISSIPPI THROUGH TONIGHT. PWB
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 8:10 PM CDT | Flash Flood Warning | MEG | Alcorn, Lafayette, Marshall, Panola, Pontotoc, Prentiss and 6 more | 6 hr |
| Sep 4, 8:24 PM CDT | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, Itawamba and 14 more | 26 hr |
| Sep 4, 10:32 PM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tishomingo, Union | 23 hr |
| Sep 5, 1:45 AM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 9 hr |
| Sep 5, 2:08 AM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 2 more | 16 hr |
| Sep 5, 8:19 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 2 more | 13 hr |
| Sep 5, 5:49 PM CDT | Flash Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc, Tishomingo | 97 min |
Nearby
Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.